MathSciNet Relay Station
MathSciNet bibliographic data
MR1354300 76M25 (76M20 76N10 80A25)
Klein, R. Semi-implicit extension of a Godunov-type scheme based on low Mach number asymptotics. I. One-dimensional flow. J. Comput. Phys. 121 (1995), no. 2, 213–237.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement